# SDR CA160119007

- Difficulty date: January 18, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Moravn Z242L
- Aircraft time: 8,868 hours
- Engine: Lyc AEIO360A1B6
- System (JASC): 3250 · Landing Gear Steering System
- Part: Spring
- Part number: Z4242170001
- Condition: Broken
- Location: Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) RIGHT STEERING SPRING BROKE WHILE TAXIING.
